# SDR DALA2015071304334

- Difficulty date: July 13, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 1188-1196
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON THE LEFT SEAT TRACK X 44 BETWEEN BS 1188 - 1196.  THE SEAT TRACK WAS REPLACED IAW SRM 51-30-1, SRM 53-05, FIG 4B-1, NDT SPM 04-00-07, PAR 5, FIG 3 SH-1AND 2, SRM 53-05, FIG 4F, SRM 51-10-4, SRM 51-10-3, PAR 14 AND 21, AND SRM 51-30-5.
